# SDR CA180822007

- Difficulty date: August 18, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,846 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shroud
- Part number: 292253240
- Condition: Worn
- Location: Rotor Wheel
- Part time: 3,040 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) T1 SEVER RUB HEARD AT ENGINE START.  START ABORTED AND SEVER RUB CONTINUED DURING RUNDOWN.  MAINTENANCE WAS NOTIFIED AND DECIDED TO REMOVE THE ENGINE.  TEAR DOWN IN FACILITY SHOWED DAMAGE TO SHROUD BEYOND LIMITS AND DAMAGE TO BLADES.  TO BE SENT FOR REPAIR.  (TC# 20180822007)
